MathSciNet Relay Station
MathSciNet bibliographic data
MR2587469 (2011b:53137) 53C42 (35L65 53C21)
Chen, Gui-Qiang; Slemrod, Marshall; Wang, Dehua Weak continuity of the Gauss-Codazzi-Ricci system for isometric embedding. Proc. Amer. Math. Soc. 138 (2010), no. 5, 1843–1852.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement